# SDR GTIA2023051137182

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 17,037 hours, 7,435 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIS BOTTLE DAMPER NEEDS SERVICING-SVCD R1 DOOR DAMPER IAW AMM 52-22-00. NO LEAKS NOTED
